# SDR ABXA9700223

- Difficulty date: November 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47608
- System (JASC): 5280 · Landing Gear Doors
- Part: Bushings
- Part number: 2210370P4109
- Condition: Worn
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH AD 91-22-0, FOUND EXCESSIVE PLAY AT RIGHT MAIN LANDING GEAR  OUTBOARD DOOR TO WING HINGE.  FABRICATED AND INSTALLED BUSHINGS ON RIGHT ARTICULATING DOOR FOWARD 4 HOLES IAW DC-9 OVERHAUL MANUAL 32-10-6.
